# SDR VTZA97067

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 3080 · Ice Detection
- Part: Connector
- Part number: 3D314715
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: O, N
- Precautionary procedure: D

## Discrepancy

FLT 6531 - IAD-ORF - DURING TAXI, RETURNED TO GATE DUE TO CIRCUIT NR 2 LIGHT ILLUMINATED AND WOULD NOT GO OUT.  MAINTENANCE INSPECTED AND RESEATED CANNON ON CIRCUIT NR 2 PRESSURE SWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURNT TO SERVICE.  (M)
